# SDR ASAA2023082444803

- Difficulty date: August 24, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 36,282 hours, 11,468 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: M832481226
- Condition: Worn
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG OIL FILLER CAP O-RING WORN. GROUNDED - YES. REMOVED AND REPLACED #1 ENG OIL FILLER CAP O-RING REF AMM 79-11-01.
